본문 바로가기
KERD
논문KCI 등재

An Estimate on the Rate of Convergence of Bezier Type Summation-integral Operators

2

조회

0

다운로드

0

인용

0

참고문헌

주제분류수학

초록

Abstract

In the present paper, we introduce a new sequence of linear positive operators Bn (f; x), which is the modified form of recently introduced sequence of linear positive operators [J. Math. Anal. Appl. 225(1998), 660-672]. Here we obtain an estimate on the rate of convergence of Bn; (f; x) for functions of bounded variation. In the end we also propose an open problem for the readers.

관련 논문AI추천

이 간행물의 다른 논문 (14건)